# SDR CA990719033

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Misinstalled
- Location: Air Distribution
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) WHEN DESCENDING THROUGH FLIGHT LEVEL 330 AND CABIN ALTITUDE AT 10,000 FEET, MASTER WARNING CABIN PRESSURE ON FOLLOWED BY RAPID DEPRESSURIZATION.  EMERGENCY DESCENT DRILL CARRIED OUT,  CABIN DID NOT EXCEED 10,000 FEET, BUT WAS VERY SLOW TO COME DOWN, PACK PRESSURE VERY SLOW.  FOUND ONE CLAMP OFF WATER SEPARATOR RT SYSTEM DUCT AND ONE CLAMP OFF LT AIR CYCLE MACHINE DUCT, CLAMPS INSTALLED AND SYSTEM SERVICEABLE.
